/ gr-qc arXiv:1707.02217


General Covariant Equations for Fields of Arbitrary Spin


Duan, Yi-Shi (Dubna, JINR)

Published in: Sov.Phys.JETP
Year: 1958
Vol.: 34
Page No: 632-636
Pages: 4

Abstract: To obtain a generalized wave equation for a field in general covariant form, one must define covariant differentiation of a generalized wave function describing particles with arbitrary spin. Gel'fand and Iaglom, Dirac, and Fierz and Pauli have studied the generalized wave equation in the special theory of relativity. In this paper, the Gel'fand-Iaglom field equation was generalized to the curved space based on the veilbein framework. The general covariant field equations for arbitrary spin were obtained. More importantly, in this work, we introduced the gauge covariant derivative with the local Lorentz transformation, which is the foundation for a gauge theory of gravitation.

Web-Page: http://inspirehep.net/record/1609063/files/arXiv:1707.02217.pdf


Note: 4 pages. The general covariant field equations for arbitrary spin were obtained In this paper. This is the foundation for a gauge theory of gravitation. Therefore, this work is one of the earliest references to explore gauge theories of gravitation

Total numbers of views: 114
Numbers of unique views: 40
 Record created 2017-08-01, last modified 2017-08-01


External link:
Download fulltext
Fulltext
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)